Author = Reza Ezzati
Solving fractional two-dimensional nonlinear weakly singular partial integro-differential equation by using Fibonacci polynomials

Volume 14, Issue 11, November 2023, Pages 11-24


Isa Zamanpour; Reza Ezzati

Operational matrix and their applications for solving time-varying delay systems

Volume 14, Issue 9, September 2023, Pages 79-88


Reza Ezzati; Mostafa Safavi; Amirahmad Khajehnasiri; Akbar Jafari Shaerlar

A numerical approach for solving a class of nonlinear fractional integro- differential equation with weakly Singular kernel by alternative legendary polynomials

Volume 14, Issue 1, January 2023, Pages 987-1003


Reza Ezzati; M. A Ebadi

Walsh functions and their applications to solving nonlinear fractional Volterra integro-differential equation

Volume 12, Issue 2, November 2021, Pages 1577-1589


Amirahmad Khajehnasiri; Reza Ezzati; Akbar Jafari Shaerlar

On the efficient of adaptive methods to solve nonlinear equations

Volume 12, Issue 1, May 2021, Pages 301-316


Vali Torkashvand; Reza Ezzati

Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem

Volume 9, Issue 1, September 2018, Pages 1-12


Manouchehr Kazemi; Reza Ezzati

Interpolation of fuzzy data by using flat end fuzzy splines

Volume 8, Issue 2, December 2017, Pages 89-97


Reza Ezzati; Saeid Abbasbandy; Hossein Behforooz